MAUDE Adverse Event Report: Cordis US Corp. CATHETER EXTENSION; Set, Administration, Intravascular

Cordis US Corp. CATHETER EXTENSION; Set, Administration, Intravascular
Catalog Number 502102D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, water leakage and air bubbles occurred immediately when a 100cm 1200psi angiographic catheter extension was connected to the device and operated, making the product unusable.The product was also difficult to disconnect from the device.There was no reported patient injury.The device was not torqued against resistance while connecting to the tubing, and no difficulty was encountered while attempting to connect to a concomitant device.The device is not being returned because the hospital discarded the product.
 
Additional Manufacturer Narrative
E1: (b)(6).As reported, water leakage and air bubbles occurred immediately when a 100cm 1200psi angiographic catheter extension was connected to the device and operated, making the product unusable.The product was also difficult to disconnect from the device.There was no reported patient injury.The device was not torqued against resistance while connecting to the tubing, and no difficulty was encountered while attempting to connect to a concomitant device.The device is not being returned because the hospital discarded the product.The angiographic catheter extensions associated with complaints (b)(4) were not returned for product analysis.The four devices were manufactured from lot 18582462.A product history review (phr) of lot 18582462 was completed, and the review does not suggest that the failure experienced by the customer was related to the manufacturing process.The reported ¿catheter extension tubing - leakage¿ could not be substantiated because the devices were not returned for product analysis.The exact cause of the leakage and difficulty disconnecting from the device cannot be determined.No evidence of use inconsistent with the product labeling or of a labeling-related contribution to the reported event was identified.Based on the available complaint information and manufacturing-history review, the reported leakage could not be substantiated, the exact cause of the leakage and difficulty disconnecting from the device remains undetermined, and the phr does not suggest that the failure experienced by the customer was related to the manufacturing process.Therefore, no further action will be taken at this time.

Brand Name
CATHETER EXTENSION
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50766299
Report Number9616099-2026-01271
Device Sequence Number15751823
Product Code FPA
UDI-Device Identifier10705032064729
UDI-Public(01)10705032064729(17)290430(10)18582462
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K812231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number502102D
Device Lot Number18582462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown